Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Tallahassee, FL

May 6, 20226 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at May 6, 2022, 1:07 PM EDT for 6 counties in Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2022, 1:07 PM EDT (17:07 UTC)
Expired
May 6, 2022, 1:42 PM EDT
In force
35 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Berrien County, GA, Colquitt County, GA, Cook County, GA, Irwin County, GA, Tift County, GA, Worth County, GA

The radar

The Moody AFB radar (KVAX), 81 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 12:57 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS52 KTAE 061707
SVRTAE
GAC019-071-075-155-277-321-061800-
/O.NEW.KTAE.SV.W.0113.220506T1707Z-220506T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
107 PM EDT Fri May 6 2022

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  North central Cook County in south central Georgia...
  Southwestern Irwin County in south central Georgia...
  Northwestern Berrien County in south central Georgia...
  Northeastern Colquitt County in south central Georgia...
  Tift County in south central Georgia...
  Southeastern Worth County in south central Georgia...

* Until 200 PM EDT.

* At 107 PM EDT, a severe thunderstorm was located 7 miles southwest
  of Ty Ty, or 10 miles southeast of Sylvester, moving east at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tifton, Enigma, Omega, Ty Ty, Phillipsburg, Unionville, Vanceville,
  Minton, Hillsdale, Eldorado, Scooterville, Tempy, Powelltown,
  Harding, Tift Airport, Fender and Brookfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for south central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 700 PM EDT for south central
Georgia.

&&

LAT...LON 3133 8383 3144 8386 3160 8328 3130 8322
TIME...MOT...LOC 1707Z 261DEG 32KT 3139 8374 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

01-GONZALEZ
2 follow-up statements
850 
WWUS52 KTAE 061736
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
136 PM EDT Fri May 6 2022

GAC071-321-061744-
/O.CAN.KTAE.SV.W.0113.000000T0000Z-220506T1800Z/
Colquitt GA-Worth GA-
136 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLQUITT AND
SOUTHEASTERN WORTH COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for south central
Georgia.

LAT...LON 3130 8322 3132 8351 3133 8352 3133 8365
      3143 8365 3143 8367 3148 8367 3148 8365
      3150 8363 3160 8328
TIME...MOT...LOC 1734Z 261DEG 32KT 3143 8345 

$$

GAC019-075-155-277-061800-
/O.CON.KTAE.SV.W.0113.000000T0000Z-220506T1800Z/
Cook GA-Irwin GA-Berrien GA-Tift GA-
136 PM EDT Fri May 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHERN COOK...SOUTHWESTERN IRWIN...NORTHWESTERN BERRIEN AND
TIFT COUNTIES...

At 134 PM EDT, a severe thunderstorm was located near Unionville, or
near Tifton, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tifton, Enigma, Omega, Ty Ty, Phillipsburg, Unionville, Vanceville,
Hillsdale, Eldorado, Harding, Tift Airport, Fender and Brookfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for south central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3130 8322 3132 8351 3133 8352 3133 8365
      3143 8365 3143 8367 3148 8367 3148 8365
      3150 8363 3160 8328
TIME...MOT...LOC 1734Z 261DEG 32KT 3143 8345 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

99-OLIVER
705 
WWUS52 KTAE 061742
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
142 PM EDT Fri May 6 2022

GAC019-075-155-277-061752-
/O.CAN.KTAE.SV.W.0113.000000T0000Z-220506T1800Z/
Cook GA-Irwin GA-Berrien GA-Tift GA-
142 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COOK...SOUTHWESTERN
IRWIN...NORTHWESTERN BERRIEN AND TIFT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM EDT for south central
Georgia.

LAT...LON 3130 8322 3132 8351 3133 8352 3133 8365
      3143 8365 3143 8367 3148 8367 3148 8365
      3150 8363 3160 8328
TIME...MOT...LOC 1741Z 261DEG 32KT 3144 8336 

$$

99-OLIVER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:06 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 6, 11:06 AM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
1106 AM EDT Fri May 6 2022

.UPDATE...

Have increased PoPs across the FL Panhandle as activity ahead of
the main cold front has begun to pick up earlier than anticipated.
Otherwise, no other updates appear necessary at this time.

&&

.PREV DISCUSSION [611 AM EDT]...

.NEAR TERM [Through Tonight]...

A fairly potent mid and upper level shortwave vorticity maxima will
be moving through the Tennessee valley today. This short wave will
provide higher than normal low and deep layer shear across the
region for May, which is what is fueling the Enhanced risk outlook
levels (3 of 5) for portions of SE Alabama and SW Georgia today.
Along with the higher than normal values of shear in place, there
will also be ample forcing for ascent across the region for storms
to initiate later this afternoon along and ahead of the cold front
associated with the surface low that is moving through the Ohio
valley and Mid-Atlantic states today. This system is unique for May,
because not only is there shear present, which is unusual for this
time of year, but there will be CAPE values between 1500-2000
J/Kg across the region, which is typical for May. Given that we
have strong shear in place coupled with a high instability
environment this afternoon and evening, storms will have the
potential to produce impacts ranging from strong to severe winds,
hail, as well as a tornado or two can't be ruled out. Overall,
with a strong mid and upper level system moving through the region
today, expect gusty winds of 25-30 mph across interior locations
and 30-35 mph across coastal panhandle locations. Temperatures are
expected to be slightly cooler today compared to Thursday, with
highs only climbing into the mid 80s across the area. Lows
tonight; however, will still be warm in the low to mid 60s
areawide.

.SHORT TERM [Saturday Through Sunday]...

Cold front will be exiting the region Saturday morning while the
upper level low remains situated across the Ohio Valley. Eventually
the upper level low will swing further east to the Mid-Atlantic
Saturday night, transitioning the region to northwest flow. This
will bring drier conditions overall to the region for the short
term. A few showers and thunderstorms remain possible across the far
southeast Big Bend early Saturday morning, but overall chances have
been trending downward. The front will have a small impact on
temperatures for the weekend with highs mainly in the mid to upper
80s and lows returning to the upper 50s to mid 60s. Most notable
will be the slightly drier conditions on Sunday.

.LONG TERM [Sunday Night Through Friday]...

Northwest flow will continue across the region as the upper level
low is situated along the Atlantic coast while ridging is
positioned to the west of the CWA. Eventually, the flow will
become more northerly as the ridging strengthens and the region
remains sandwiched between these two features. Ultimately, this
will allow for a dry start to the workweek, however as a few waves
rotate around the upper level low and it shifts back west across
the southeast mid to late week, low end PoPs will return to the
forecast for the second half of the week. Temperatures will remain
above normal in the extended with highs in the upper 80s to lower
90s and lows in the 60s.

.AVIATION...
[Through 12Z Saturday]

MVFR to LIFR CIGs are currently being observed at ABY and VLD this
morning. These Cigs are not expected to linger too long this morning
as an approaching cold front is expected to quickly increase the
winds areawide. A quick moving line of thunderstorms is moving
towards ECP and DHN this morning, and is expected to impact those
terminals in the next 2 hours or so. This line of storms will
likely produce strong gusty winds and MVFR to LIFR restrictions as
it passes.

Winds are expected to become especially elevated
through the afternoon and evening hours at all terminals, which
may lead to brief periods of LLWS at ABY, DHN, and TLH. Showers
and thunderstorms are expected once again across the region
through the afternoon and evening hours, and may induce brief
periods of MVFR to LIFR restrictions at all terminals today. Once
the front clears the region late in the evening, some LLWS is
expected; however, VFR conditions look to prevail through the
remainder of the TAF period.

.MARINE...

A cold front will move through the marine area tonight, bringing
showers and thunderstorms to the area today into tonight. This will
increase winds and seas with Small Craft Advisory conditions
expected through into tonight, with another brief period in
Apalachee Bay tomorrow afternoon. After this, periodic times of
exercise caution are expected through the week.

.FIRE WEATHER...

With the approach of a cold front today, areawide winds will be
elevated with sustained 20 ft southwest winds of around 10-15 mph
expected. Gusts of 20-25 mph are expected as well today, especially
during the afternoon and evening hours. As the cold front approaches
the area during the late morning and early afternoon, showers and
thunderstorms will likely develop across the area. With strong winds
ahead of the frontal passage, expect high dispersions areawide.
Outside of high dispersions, there are currently no fire weather
concerns at this time, especially with minimum RH values in the
upper 50s to low 60s across the region today.

.HYDROLOGY...

Widespread rainfall amounts will generally be limited to three
quarters of an inch or less through tonight. Some of the showers
and thunderstorms today though may result in heavy rain, allowing
for localized flooding issues, particularly in poor drainage or
urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   84  66  87  61  87 /  50  30   0   0   0
Panama City   82  69  82  63  83 /  60  20   0   0   0
Dothan        80  61  82  57  84 /  90  20   0   0   0
Albany        84  63  83  58  84 /  80  40   0   0   0
Valdosta      86  65  86  59  84 /  50  50  10   0   0
Cross City    84  70  85  64  85 /  20  40  20   0   0
Apalachicola  82  70  82  65  83 /  40  30  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 5 AM EDT /4 AM CDT/ Saturday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

UPDATE...Oliver
NEAR TERM...Bunker
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Bunker
MARINE...Fieux
FIRE WEATHER...Bunker
HYDROLOGY...Fieux

In the hours before

Local storm report, May 6, 10:48 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1048 AM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     TSTM WND GST     1 NW CAIRNS AAF         31.28N 85.72W
05/06/2022  M38 MPH          DALE               AL   AWOS

            AWOS STATION KOZR OZARK CAIRNS AAF.

&&

WD
Special weather statement, May 6, 11:28 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1028 AM CDT Fri May 6 2022

FLZ007>010-061615-
Central Walton FL-Holmes FL-North Walton FL-Washington FL-
1028 AM CDT Fri May 6 2022

...A strong thunderstorm will impact portions of northern Walton,
Holmes and northwestern Washington Counties through 1115 AM CDT...

At 1027 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Bonifay, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
De Funiak Springs, Bonifay, Chipley, Eglin Air Force Base, Union,
Liberty, Ponce De Leon, Caryville, Esto, Westville, Noma, Oakwood
Hills, Cluster Springs, Whitehead Crossroads, Cerrogordo, Gritney,
Glendale, Pleasant Ridge, Izagora and New Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
the Panhandle of Florida.

&&

LAT...LON 3084 8639 3093 8614 3099 8581 3099 8551
      3097 8553 3094 8553 3089 8558 3085 8560
      3083 8560 3083 8558 3078 8554 3062 8584
      3064 8591 3069 8595 3071 8602 3065 8619
      3062 8639
TIME...MOT...LOC 1527Z 235DEG 35KT 3077 8589

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, May 6, 11:39 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1139 AM EDT Fri May 6 2022

FLZ008-010-012-108-112-061630-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
1139 AM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of northwestern Bay,
southeastern Walton and southwestern Washington Counties through 1230
PM EDT/1130 AM CDT/...

At 1138 AM EDT/1038 AM CDT/, Doppler radar was tracking a strong
thunderstorm 13 miles east of Santa Rosa Beach, moving east at 35
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Live Oak, Freeport, Ebro, Red Bay, Inlet Beach, Seminole
Hills, Port Washington, Greenhead, Bruce, Red Head, Holmes Valley,
Millers Ferry, Pine Log, Bunker, Laird, Smyrna and Riverside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT/400 PM
CDT/ for the Panhandle of Florida.

&&

LAT...LON 3053 8608 3064 8592 3062 8584 3061 8568
      3041 8558 3026 8605 3036 8612 3038 8613
      3039 8611 3040 8612 3042 8612 3042 8614
      3043 8612 3043 8615 3045 8616
TIME...MOT...LOC 1538Z 254DEG 29KT 3040 8603

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, May 6, 12:09 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1209 PM EDT Fri May 6 2022

ALZ066>069-FLZ010-011-GAZ142-061700-
Dale AL-Henry AL-Geneva AL-Houston AL-Jackson FL-Washington FL-
Early GA-
1209 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of southern Dale,
southwestern Henry, eastern Geneva, Houston, northern Jackson,
northeastern Washington and southwestern Early Counties through 100
PM EDT/NOON CDT/...

At 1209 PM EDT/1109 AM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles southeast of Graceville, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Daleville, Cottonwood, Marianna, Graceville, Headland, Dothan,
Enterprise, Fort Rucker, Hartford, Taylor, Midland City, Kinsey,
Ashford, Level Plains, Slocomb, Cowarts, Newton, Webb, Columbia and
Pinckard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT/400 PM
CDT/ for southeastern Alabama...and the Panhandle of Florida.

&&

LAT...LON 3121 8579 3131 8579 3139 8561 3144 8542
      3137 8531 3131 8509 3118 8507 3101 8500
      3097 8500 3085 8493 3066 8544 3074 8550
      3089 8557 3100 8550 3100 8587
TIME...MOT...LOC 1609Z 243DEG 34KT 3087 8543

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, May 6, 1:00 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
100 PM EDT Fri May 6 2022

FLZ010-012-013-112-061745-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Washington FL-
100 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of northeastern Bay,
western Calhoun and southeastern Washington Counties in the Panhandle
of Florida through 145 PM EDT/1245 PM CDT/...

At 100 PM EDT/1200 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles northeast of Lynn Haven, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Panama City, Lynn Haven, Springfield, Hiland Park, Moose Pond,
Southport, Fountain, Cedar Grove, Singer Road, Dirego Park, College
Station, Bayou George, Camp Flowers, Camps Head, Gainer Spring,
Bennett, Youngstown, Kinard, Porter Lake and Brannonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.

&&

LAT...LON 3045 8576 3057 8543 3056 8527 3029 8516
      3015 8565
TIME...MOT...LOC 1700Z 255DEG 15KT 3033 8554

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

55-SCHOLL
Special weather statement, May 6, 1:00 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
100 PM EDT Fri May 6 2022

FLZ017-018-GAZ157>159-061745-
Inland Jefferson FL-Leon FL-Brooks GA-Grady GA-Thomas GA-
100 PM EDT Fri May 6 2022

...Strong thunderstorms will impact portions of northwestern
Jefferson, northeastern Leon, southern Grady, Thomas and southwestern
Brooks Counties through 145 PM EDT...

At 1259 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Havana to 14 miles south
of Thomasville to near Monticello. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monticello, Thomasville, Tallahassee, Boston, Pavo, Barwick, Alma,
Dills, Thomasville Municipal A/P, Grooverville, Dillon, Everett,
Rocky Hill, Miccosukee, Iamonia, Merrillville, Drifton, Casa Blanco,
Pisgah Church and Lake Miccosukee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM EDT for Big Bend of
Florida...and south central and southwestern Georgia.

&&

LAT...LON 3047 8389 3055 8417 3064 8430 3068 8430
      3069 8429 3069 8437 3098 8398 3098 8369
      3082 8358
TIME...MOT...LOC 1659Z 226DEG 32KT 3069 8431 3064 8407 3055 8393

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

01-GONZALEZ

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:02 AM EDTSpecial Weather StatementTAEClay43 min
May 6, 1:00 PM EDTSpecial Weather StatementTAEThomas45 min
May 6, 1:15 PM EDTSpecial Weather StatementTAEMiller, Seminole45 min
May 6, 1:21 PM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell, Turner and 1 more54 min
May 6, 1:30 PM EDTSpecial Weather StatementTAEBaker45 min
May 6, 1:33 PM EDTSpecial Weather StatementTAEDecatur, Grady42 min
May 6, 2:00 PM EDTSpecial Weather StatementTAEIrwin45 min
May 6, 2:01 PM EDTSpecial Weather StatementTAEColquitt, Cook, Grady, Mitchell, Thomas, Tift and 1 more59 min
May 6, 2:06 PM EDTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift40 min
May 6, 2:36 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Thomas, Tift and 1 more25 min
May 6, 2:48 PM EDTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift46 min
May 6, 3:06 PM EDTSpecial Weather StatementTAEBerrien, Tift24 min
May 6, 3:31 PM EDTSpecial Weather StatementTAECook44 min
May 6, 5:31 PM EDTSpecial Weather StatementTAEBrooks, Lowndes59 min
May 6, 5:34 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes26 min
May 6, 6:05 PM EDTSevere Thunderstorm WarningTAELanier, Lowndes25 min
May 6, 7:16 PM EDTSpecial Weather StatementTAELee44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.